# SDR ASAA0080593

- Difficulty date: September 14, 2000
- Submitted: December 6, 2000
- Operation: Air carrier
- Aircraft: N976AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53452
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1001191
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEA - DURING MAINTENANCE CHECK, THE ARMED LIGHT IN THE L1 DOOR PORTABLE EMERGENCY LIGHT WAS FOUND TO BE INOPERATIVE.  REPLACED THE LIGHT ASSEMBLY AND THE LIGHT OPERATED NORMALLY.  (M)
